# SDR CALA2025031102722

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 89,575 hours, 12,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR CARRIER AFT CABLE RETRACT ASSY., CABLE BINDING INTERMITTENTANTLY. REPLACED L1 GIRT BAR CARRIER DEPLOYMENT CABLE RETRACTORS REF AMM 25-66-03-404-015
